# SDR 20000912SH022

- Difficulty date: August 11, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N780P
- Make and model: Skrsky S76B
- Aircraft serial: 760359
- System (JASC): 7603 · Power Lever
- Part: Roller
- Part number: 7630101015001
- Condition: Detached
- Location: Throttle
- Part time: 3,680 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PIN THAT HOLDS THE ROLLER FOR POSITIVE THROTTLE DETENTS FAILED COMPLETELY AND THE ROLLER AND PIN ASSEMBLY FELL INTO THE THROTTLE QUADRENT.  SINCE THE QUADRENT IS IN AN OVERHEAD POSITION, THERE WAS NO THROTTLE RESTRICTION WITH THIS FAILURE.  (X)
